# SDR CAL951069

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inop
- Location: Emer Exits
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE L-1 AND R-1 EXTERIOR EMEREGNCY EXIT SLIDE LIGHTS INOPERATIVE.  THE BATTERY PACK FOR THE L-1 AND R-1 EMERGENCY EXIT SLIDE LIGHTS WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (M)
